# SDR 97ZZZX697

- Difficulty date: November 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N894
- Make and model: Cessna 172I
- Aircraft serial: 17257119
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 05111625
- Condition: Corroded
- Location: Fwd Cabin
- Part time: 5,154 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PRELIMINARY INSPECTION ON THE AIRCRAFT, HEAVY INTERGRANULAR CORROSION WAS FOUND IN THE FWD CABIN SPAR.  PART WAS REMOVED AND REPLACED.  AIRCRAFT WAS BASED IN CENTRAL FLORIDA.  NO PRIMER ON INTERNAL PARTS BY CESSNA.
